# SDR ASAA2018072425514

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 11,082 hours, 3,664 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR INOP. GROUNDED - YES. REF AMM 34-43-00. OPENED AND TAGGED (2) C/B'S. REMOVED R/T. NO DEFECTS NOTED. CLEANED FAN. RESET (2) C/B'S. ACCOMPLISHED WX RADAR OPS/ SYSTEM TEST REF AMM 34-43-00/501. OPS TEST NORMAL.
